Docetaxel-induced relapse of subacute cutaneous lupus erythematosus and chilblain lupus

Lebeau, Stéphanie; També, Swagata; Sallam, Mohamed A.; Alhowaish, Alauldin; Tschanz, Christophe; Masouyé, Isabelle; Borradori, Luca (2013). Docetaxel-induced relapse of subacute cutaneous lupus erythematosus and chilblain lupus. Journal der Deutschen Dermatologischen Gesellschaft, 11(9), pp. 871-874. Blackwell 10.1111/ddg.12142

[img] Text
borradori_jddg.pdf - Published Version
Restricted to registered users only
Available under License Publisher holds Copyright.

Download (446kB) | Request a copy

Item Type:

Journal Article (Further Contribution)

Division/Institute:

04 Faculty of Medicine > Department of Dermatology, Urology, Rheumatology, Nephrology, Osteoporosis (DURN) > Clinic of Dermatology

UniBE Contributor:

Borradori, Luca

Subjects:

600 Technology > 610 Medicine & health

ISSN:

1610-0379

Publisher:

Blackwell

Language:

English

Submitter:

Monika Schenk

Date Deposited:

16 Jun 2014 10:17

Last Modified:

19 Oct 2015 11:32

Publisher DOI:

10.1111/ddg.12142

PubMed ID:

23848065

BORIS DOI:

10.7892/boris.45593

URI:

https://boris.unibe.ch/id/eprint/45593

Actions (login required)

Edit item Edit item
Provide Feedback